Estimate of observable diameter of l p-product spaces

Ryunosuke Ozawa, Takashi Shioya

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We estimate the observable diameter of the lp-product space Xn of an mm-space X by using the limit formula in our previous paper (Ozawa and Shioya, Math. Zeit. (to appear)). The idea of our proof is based on Gromov’s book (In: Metric structures for Riemannian and non-Riemannian spaces, 2007). As a corollary we obtain the phase transition property of {Xn}n=1 under a uniform discreteness condition.

Original languageEnglish
Pages (from-to)501-509
Number of pages9
Journalmanuscripta mathematica
Volume147
Issue number3-4
DOIs
Publication statusPublished - 2015 Jul 27

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Estimate of observable diameter of l <sub> p</sub>-product spaces'. Together they form a unique fingerprint.

Cite this